People‎ > ‎Faculty Members‎ > ‎

Jamal A. Al-Saleh


 
General Information
   
   NameJamal A. Al-Saleh  
    
Rank:    Assistant Professor
    E-mail:  alsalehj@kuc01.kuniv.edu.kw   
    
Tel:    (+965) 2 498 5395 









Academic Credentials:
  • Ph.D. (Mathematical Statistics) 1997, Washington State University, Washington, USA.
  • M.Sc. (Mathematics) 1987, Portland State University, Oregon, USA.
  • B.Sc. (Mathematics) 1984, Portland State University, Oregon, USA
Research Interests:
  • Change point problem
  • Bayesian Analysis
  • Mixture Models
  • Distribution Theory 
Selected Publications:

Al-Saleh, J.A., Agarwal, S.K.
Finite mixture of gamma distributions: A conjugate prior
(2007) Computational Statistics and Data Analysis, 51 (9), pp. 4369-4378. 

Al-Saleh, J.A., Agarwal, S.K.
Extended Weibull type distribution and finite mixture of distributions
(2006) Statistical Methodology, 3 (3), pp. 224-233. 

Agarwal, S.K., Al-Saleh, J.A., Al-Mutairi, D.K.
An estimator of population total in multiple characteristics and its robustness to product moment correlation coefficient
(2003) Journal of Statistical Computation and Simulation, 73 (5), pp. 377-386.

Al-Saleh, J.A., Agarwal, S.K.
Finite mixture of certain distributions
(2002) Communications in Statistics - Theory and Methods, 31 (12), pp. 2123-2137. 

Agarwal, S.K., Al-Saleh, J.A.
Generalized gamma type distribution and its hazard rate function
(2001) Communications in Statistics - Theory and Methods, 30 (2), pp. 309-318. 

Jandhyala, V.K., Al-Saleh, J.A.
Parameter changes at unknown times in non-linear regression
(1999) Environmetrics, 10 (6), pp. 711-724.

(updated March 2017)